# SDR IPXA2021042168492

- Difficulty date: March 26, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LONGERON 29 R/H SPLICE FITTING IS CRACKED BETWEEN STA. 5-113 TO 1541.REMOVED, FABRICATED AND REPLACED SPLICE FITTING IAW DWG. A5A7112 AND SRM 51-33-01. (MINOR)
